Alert archive / Alabama / Flash Flood Warnings in 2014

Flash Flood Warning 5, NWS Birmingham, AL

April 7, 2014Bibb County, Jefferson County, Shelby County, Alabama

NWS Birmingham, AL issued this flash flood warning at Apr 7, 2014, 4:29 AM CDT for Bibb County, Jefferson County, Shelby County, Alabama. It was in force for 3 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2014, 4:29 AM CDT (09:29 UTC)
Expired
Apr 7, 2014, 7:30 AM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Bibb County, AL, Jefferson County, AL, Shelby County, AL

The radar

The Birmingham radar (KBMX), 23 km from the middle of the area, began a volume at 09:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 4:40 AM CDTFLASH FLOODIrondale, ALWATER RESCUES OCCURING ALONG SHADES CREEK IN IRONDALE.
Apr 7, 5:40 AM CDTFLASH FLOODHomewood, ALWATER RESCUES CONTINUE IN HOMEWOOD. REPORTED VIA SOCIAL MEDIA.
Apr 7, 6:53 AM CDTHEAVY RAIN 4.323 Ese Alabaster Veterans, ALASOS STATION SHELBY COUNTY AIRPORT /EET/ HEAVY RAIN DURATION 48 HOURS
Apr 7, 6:53 AM CDTHEAVY RAIN 4.491 Ene Birmingham Interna, ALASOS STATION BIRMINGHAM ARPT ASOS /BHM/ HEAVY RAIN DURATION 48 HOURS
Apr 7, 7:00 AM CDTFLOODPelham, ALTHE CHANDALAR SUBDIVISION WAS FLOODED AND WATER RESCUES WERE UNDERWAY.
Apr 7, 7:00 AM CDTHEAVY RAIN 3Birmingham, ALHEAVY RAIN OF AROUND 3 INCHES IN A SHORT PERIOD OF TIME PRODUCED A LANDSLIDE ON HIGHWAY 31 JUST SOUTH OF BROOKWOOD HOSPITAL.
Apr 7, 7:00 AM CDTHEAVY RAIN 5.063 Se Pelham, ALCOCORAHS STATION 3 SE PELHAM /0302O/ HEAVY RAIN DURATION 48 HOURS
Apr 7, 7:00 AM CDTHEAVY RAIN 5.173 Nw Alabaster Veterans, ALCOCORAHS STATION 2 WSW ALABASTER /0505O/ HEAVY RAIN DURATION 48 HOURS
Apr 7, 7:00 AM CDTHEAVY RAIN 5.771 Se Cahaba Heights, ALCOOP OBSERVER STATION CAHABA PUMP HOUSE /CHTA1/ HEAVY RAIN DURATION 48 HOURS
Apr 7, 7:00 AM CDTHEAVY RAIN 6.15West Blocton, ALCOOP OBSERVER STATION WEST BLOCTON /WBLA1/ HEAVY RAIN DURATION 48 HOURS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 9.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
630 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
634 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WGUS54 KBMX 070929
FFWBMX
ALC007-073-117-071230-
/O.NEW.KBMX.FF.W.0005.140407T0929Z-140407T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
429 AM CDT MON APR 7 2014

...FLASH FLOOD EMERGENCY FOR SHELBY...JEFFERSON AND NORTHERN BIBB
COUNTIES...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN ALABAMA...
  NORTHERN BIBB COUNTY IN ALABAMA...
  SHELBY COUNTY IN ALABAMA...

* UNTIL 730 AM CDT

* AT 427 AM CDT...EMERGENCY MANAGEMENT REPORTED MAJOR FLOODING AND   
  NUMEROUS HIGH WATER RESCUES IN PROGRESS. THUNDERSTORMS WILL        
  CONTINUE ACROSS THE WARNED AREA WITH ANOTHER 1 TO 2 INCHES OF      
  RAINFALL POSSIBLE.

  THIS IS A FLASH FLOOD EMERGENCY FOR SHELBY...JEFFERSON AND NORTHERN
  BIBB COUNTIES.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ALABASTER...BESSEMER...BIRMINGHAM...CENTREVILLE...CHELSEA...
  FAIRFIELD...FULTONDALE...GARDENDALE...HELENA...HOMEWOOD...HOOVER...
  HUEYTOWN...IRONDALE...LEEDS...MONTEVALLO...MOUNTAIN BROOK...       
  PELHAM...VESTAVIA HILLS...ALTON...AMERICAN VILLAGE...BIRMINGHAM    
  AIRPORT...BIRMINGHAM FAIRGOUNDS...BIRMINGHAM SOUTHERN COLLEGE...   
  BLUFF PARK... AND BRIGHTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. THIS IS AN EXTREMELY DANGEROUS AND LIFE
THREATENING SITUATION. DO NOT ATTEMPT TO TRAVEL UNLESS YOU ARE 
FLEEING AN AREA SUBJECT TO FLOODING OR UNDER AN EVACUATION ORDER. 

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3376 8665 3376 8655 3365 8652 3356 8655
      3355 8648 3350 8648 3350 8638 3333 8639
      3312 8675 3287 8736 3287 8741 3300 8742
      3301 8732 3312 8729 3313 8720 3320 8720
      3325 8707 3328 8707 3332 8718 3383 8675

$$

87/GRANTHAM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Apr 7, 12:19 AM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, Apr 7, 12:19 AM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1219 AM CDT MON APR 7 2014

.UPDATE...
FOR 06Z AVIATION.

&&

.DISCUSSION...

LOOKING AT ENVIRONMENTAL PARAMETERS THIS EVENING...CONFIDENCE IS
INCREASING IN THE SEVERE WEATHER POTENTIAL FOR AT LEAST THE
WESTERN AND SOUTHERN PORTIONS OF OUR CWA TONIGHT. THIS INCLUDES
THE RISK FOR TORNADOES...A COUPLE OF WHICH COULD BE STRONG ACROSS
OUR SOUTHWESTERN COUNTIES. THE PRIMARY FEATURE OF INTEREST...THE
SURFACE WARM FRONT...IS BEGINNING TO LIFT NORTHWARD AS EXPECTED.
AS OF 02Z...THE BEST ESTIMATE FOR ITS LOCATION IS FROM MCCOMB IN
MISSISSIPPI...TO EVERGREEN...TO MARIANNA FLORIDA. SOUTH OF THE
WARM FRONT CONVECTION WILL BE MORE LIKELY TO BE SURFACE
BASED...RESULTING IN AN INCREASING RISK FOR TORNADOES DUE TO
PLENTIFUL LOW LEVEL SHEAR AND VERY FAVORABLE HODOGRAPHS. FOR AN
IDEA OF WHAT'S HEADED OUR WAY...TAKE A LOOK AT THE 00Z SOUNDING
FROM JACKSON MISSISSIPPI. 0-1 KM SHEAR OF 45-50 KTS...0-3 KM BULK
SHEAR OF OF 60 KTS...AND A STRONGLY VEERING WIND PROFILE IN THE
LOW LEVELS ARE ALL PRESENT. THIS IS NOT UNEXPECTED...AS THE WIND
SHEAR WITH THIS SYSTEM WAS NEVER IN DOUBT.

THE INSTABILITY WAS IN QUESTION...HOWEVER. SBCAPE REMAINS CONFINED
TO THE GULF COAST AREAS OF LOUISIANA...MISSISSIPPI...AND ALABAMA.
BUT DUE TO THE WARM FRONT LIFTING NORTHWARD...EXPECT SBCAPE TO
INCREASE OVER THE NEXT 4-6 HOURS OVER SOUTHERN MISSISSIPPI AND
ALABAMA. WE WILL BE CLOSELY WATCHING THE INCREASE IN SURFACE DEW
POINTS OVER SOUTHERN ALABAMA. FOR EXAMPLE...MOBILE HAS A DEW POINT
OF 70 AT 02Z. THAT JUICY AIRMASS IS COMING TOWARDS DEMOPOLIS AND
SELMA.

ELEVATED INSTABILITY EXISTS OVER THE AREA THANKS TO COOLING TEMPS
ALOFT AS THE UPPER TROUGH TO OUR WEST PIVOTS OVER TEXAS/OKLAHOMA
AND ASSUMES A NEGATIVE TILT OVERNIGHT AS IT CONTINUES EASTWARD.
MUCAPE OF ~500 J/KG WILL BE CAPABLE OF SUPPORTING ELEVATED
SUPERCELL AND BOWING STRUCTURES CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WINDS THROUGH ABOUT MIDNIGHT.

AFTER MIDNIGHT IS WHEN I'M THINKING THE TORNADO POTENTIAL WILL
REALLY RAMP UP ACROSS THE SOUTHWEST AS THE SURFACE WARM FRONT
MOVES OVER THAT AREA. FLASH FLOODING WILL ALSO CONTINUE TO BE A
CONCERN AS TRAINING THUNDERSTORMS AND HEAVY RAIN COMING OUT OF
MISSISSIPPI PRODUCE COPIOUS AMOUNTS OF HEAVY RAINFALL. EXPECT QUITE
A FEW FLASH FLOOD WARNINGS WILL NEED TO BE ISSUED OVERNIGHT.

SO IN SUMMARY...NOT MUCH CHANGE IN OUR OVERALL THINKING FROM THIS
AFTERNOON. SURFACE DEW POINTS...SURFACE WINDS...AND RAINFALL RATES
WILL BE THE KEY THINGS TO WATCH OVERNIGHT.

77/GLEASON

&&

.AVIATION...
06Z TAF DISCUSSION.

CONTINUED WITH A PESSIMISTIC FORECAST FOR THE PERIOD AND WILL
REMAIN LOW THROUGH THE PERIOD. THERE WILL BE SOME CLEARING AT THE
TAIL END OF THE FORECAST SO LOOK FORWARD TO THAT. AMENDMENTS WILL
BE MADE IF TIMING NEEDS TO BE ADJUSTED.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  43  61  44  64 / 100  20  60  40   0
ANNISTON    69  43  61  43  65 / 100  20  50  40   0
BIRMINGHAM  68  43  61  43  64 / 100  10  70  40   0
TUSCALOOSA  69  44  63  44  67 /  80  10  70  40   0
CALERA      68  44  61  44  65 / 100  10  70  40   0
AUBURN      71  45  61  44  66 / 100  30  50  40   0
MONTGOMERY  72  46  64  46  68 / 100  20  70  40   0
TROY        73  47  63  45  67 / 100  30  60  40   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ALL OF CENTRAL
ALABAMA.

&&
Hazardous weather outlook, Apr 6, 7:01 PM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CDT SUN APR 6 2014

ALZ011>015-017>050-080015-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
701 PM CDT SUN APR 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

A THREAT FOR SEVERE WEATHER WILL RETURN THIS EVENING INTO MONDAY
MORNING AS A STRONG STORM SYSTEM MOVES NORTHEASTWARD FROM THE
MISSISSIPPI GULF COAST. THE MAIN THREATS WILL BE DAMAGING STRAIGHT
LINE WINDS...ISOLATED TORNADOES AND FLOODING. THE SEVERE WEATHER
IS EXPECTED TO BEGIN AFTER 10 PM TONIGHT FOR THE SOUTHWEST PORTIONS
OF THE AREA...AND LAST UNTIL AROUND NOON MONDAY FOR SOUTHEAST
CENTRAL ALABAMA. WHILE SEVERE WEATHER WILL BE POSSIBLE ACROSS ALL
OF CENTRAL ALABAMA DURING THIS TIME FRAME...THE MOST LIKELY
LOCATIONS FOR SEVERE WEATHER THROUGH 7 AM WILL BE GENERALLY ALONG
AND SOUTH OF A HAMILTON...TO ALABASTER...TO UNION SPRINGS LINE.

A STRONG TORNADO WILL BE POSSIBLE NEAR AND SOUTH OF A LINE FROM
ALICEVILLE...TO CENTREVILLE...TO MONTGOMERY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A THREAT FOR SEVERE WEATHER WILL CONTINUE PAST SUNRISE MONDAY
THROUGH AROUND NOONTIME AS THE STORM SYSTEM PROGRESSES ACROSS THE
REGION. THE MAIN THREATS WILL CONTINUE TO BE DAMAGING STRAIGHT
LINE WINDS...ISOLATED TORNADOES...AND FLOODING. THE MAIN THREAT
AREAS WILL SHIFT EAST TO GENERALLY ALONG AND SOUTHEAST OF A
ROCKFORD TO MONTGOMERY LINE THROUGH MIDDAY.

AS THIS WILL BE A PROLONGED RAIN EVENT...THERE WILL BE A
POTENTIAL FOR FLOODING ISSUES...AS WELL AS RISES ON AREA RIVERS.
TOTAL RAINFALL ACCUMULATION WILL BE GENERALLY 3 TO 4 INCHES...
WITH LOCALLY HIGHER AMOUNTS. SOME OF THE RISES ON RIVERS COULD
CAUSE MINOR FLOODING AFTER THE RAIN ENDS THROUGH MUCH OF THE WEEK.
PLEASE REFER TO FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS EVENING AND INTO MONDAY.

In the hours before

Local storm report, Apr 7, 3:17 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      ALABASTER               33.25N 86.82W
04/07/2014                   SHELBY             AL   NWS EMPLOYEE

            BUCK CREEK HAS RISEN ABOVE BANK FULL. WATERS APPROACHING
            6TH AVE.

&&

HA
Local storm report, Apr 7, 3:21 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
321 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     FLASH FLOOD      2 NE BIRMINGHAM         33.55N 86.78W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            FLOODING AT TALLAPOOSA ST AT I-20/59, NEAR VILLAGE CREEK.

&&

HA
Local storm report, Apr 7, 3:47 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
347 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     FLASH FLOOD      TARRANT                 33.59N 86.77W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            SPRINGDALE RD DOWN TO ONE LANE DUE TO WATER RISING ABOVE
            BANK FULL AT VILLAGE CREEK.

&&

HA
Local storm report, Apr 7, 4:13 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      HOMEWOOD                33.46N 86.81W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            EVACUATIONS AND WATER RESCUES ONGOING AT LAKESHORE GARDEN
            APTS. WATER GETTING INTO GROUND FLOOR APTS.

&&

HA
Local storm report, Apr 7, 4:19 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
419 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     FLASH FLOOD      TARRANT                 33.59N 86.77W
04/07/2014                   JEFFERSON          AL   911 CALL CENTER

            SEVERAL ROADS CLOSED IN TARRANT DUE TO VILLAGE CREEK
            RISING ABOVE BANK FULL, INCLUDING ALABAMA ST, MISSISSIPPI
            ST

&&

HA
Local storm report, Apr 7, 4:21 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
421 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      5 ESE HOOVER            33.36N 86.73W
04/07/2014                   SHELBY             AL   LAW ENFORCEMENT

            MOBILE HOME PARK ON HWY 119 SURROUNDED BY RISING WATER.
            RESIDENTS ARE BEING EVACUATED.

&&

HA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:38 PM CDTSpecial Weather StatementBMXMontgomery52 min
Apr 6, 8:30 PM CDTSpecial Weather StatementBMXPickens45 min
Apr 6, 8:42 PM CDTSevere Thunderstorm WarningBMXPickens48 min
Apr 6, 9:07 PM CDTSevere Thunderstorm WarningBMXTuscaloosa53 min
Apr 6, 9:51 PM CDTSpecial Weather StatementBMXJefferson39 min
Apr 6, 10:31 PM CDTFlash Flood WarningBMXGreene, Pickens, Sumter, Tuscaloosa6 hr
Apr 6, 10:52 PM CDTSpecial Weather StatementBMXBlount, Jefferson38 min
Apr 6, 11:23 PM CDTFlash Flood WarningBMXFayette, Jefferson, Lamar, Walker6 hr
Apr 7, 12:58 AM CDTFlash Flood WarningBMXBibb, Calhoun, Hale, St. Clair, Shelby, Talladega6 hr
Apr 7, 1:59 AM CDTAreal Flood AdvisoryBMXBlount, Cherokee, Etowah6 hr
Apr 7, 2:27 AM CDTRiver Flood WarningBMXJefferson21 hr
Apr 7, 2:36 AM CDTRiver Flood WarningBMXJefferson15 hr
Apr 7, 3:01 AM CDTTornado WarningBMXBibb, Perry29 min
Apr 7, 3:13 AM CDTTornado WarningBMXDallas32 min
Apr 7, 3:25 AM CDTFlash Flood WarningBMXClay, Cleburne, Randolph6 hr
Apr 7, 5:07 AM CDTSevere Thunderstorm WarningBMXLowndes38 min
Apr 7, 5:24 AM CDTAreal Flood AdvisoryBMXChilton, Coosa, Tallapoosa111 min
Apr 7, 5:30 AM CDTSevere Thunderstorm WarningBMXMontgomery45 min
Apr 7, 6:48 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa28 hr
Apr 7, 7:21 AM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Chambers, Dallas, Elmore, Lee and 5 more3 hr
Apr 7, 7:22 AM CDTAreal Flood WarningBMXCoosa, Tallapoosa3 hr
Apr 7, 7:31 AM CDTAreal Flood WarningBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 3 more3 hr
Apr 7, 7:36 AM CDTSevere Thunderstorm WarningBMXPike39 min
Apr 7, 7:41 AM CDTFlash Flood WarningBMXBullock, Chambers, Lee, Macon, Montgomery3 hr
Apr 7, 7:53 AM CDTAreal Flood WarningBMXLamar24 hr
Apr 7, 7:54 AM CDTAreal Flood WarningBMXBibb, Fayette, Jefferson, Pickens, Shelby, Tuscaloosa and 1 more7 hr
Apr 7, 8:09 AM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Macon66 min
Apr 7, 8:26 AM CDTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega50 hr
Apr 7, 8:31 AM CDTAreal Flood WarningBMXAutauga, Chilton, Dallas, Elmore, Lowndes6 hr
Apr 7, 8:32 AM CDTSevere Thunderstorm WarningBMXLee, Russell58 min
Apr 7, 8:38 AM CDTSevere Thunderstorm WarningBMXBarbour52 min
Apr 7, 9:00 AM CDTRiver Flood WarningBMXChambers, Elmore, Macon, Randolph, Tallapoosa71 hr
Apr 7, 9:14 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa65 hr
Apr 7, 10:13 AM CDTRiver Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery5 days
Apr 7, 10:13 AM CDTRiver Flood WarningBMXAutauga, Dallas, Lowndes4 days
Apr 7, 10:13 AM CDTRiver Flood WarningBMXDallas4 days
Apr 7, 10:28 AM CDTRiver Flood WarningBMXDallas, Perry5 days
Apr 7, 10:31 AM CDTRiver Flood WarningBMXElmore, Montgomery4 days
Apr 7, 11:22 AM CDTAreal Flood WarningBMXBlount, Calhoun, Chambers, Clay, Coosa, Etowah and 4 more4 hr
Apr 7, 11:27 AM CDTAreal Flood WarningBMXBarbour, Bullock, Lee, Macon, Montgomery, Pike and 2 more4 hr
Apr 7, 2:47 PM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker44 hr

Nearby

Flash Flood Warnings in Alabama, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.